Pacific Journal of Mathematics

Derivations on the line and flows along orbits.

C. J. K. Batty

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 209-225.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699801

Mathematical Reviews number (MathSciNet)
MR869776

Zentralblatt MATH identifier
0578.46045

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 28D10: One-parameter continuous families of measure-preserving transformations 47D99: None of the above, but in this section

Citation

Batty, C. J. K. Derivations on the line and flows along orbits. Pacific J. Math. 126 (1987), no. 2, 209--225. https://projecteuclid.org/euclid.pjm/1102699801


Export citation

References

  • [I] C. J. K. Batty, Derivations on compact spaces, Proc. London Math. So, (3) 42 (1981), 299-330.
  • [2] C. J. K. Batty, Delays to flows on the real line, typescript, 1980.
  • [3] O. Bratteli, T. Digernes, F. Goodman and D. W. Robinson, Integration in abelian C*-dynamical systems, Publ. RIMS Kyoto Univ., 21 (1985), 1001-1030.
  • [4] O. Bratteli, G. A. Elliott and D. W. Robinson, The characterization of differential operators by locality: classical flows, Compos. Math., to appear.
  • [5] R. Derndinger and R. Nagel, Der Generator stark stetiger Verbandshalbgruppen auf C(X)unddessen Spectrum, Math. Ann., 245 (1979), 159-177.
  • [6] R. deLaubenfels, Well-behaved derivations on C[0,l], Pacific J. Math., 115 (1984), 73-80.
  • [7] D. W. Robinson, Smooth derivations on abelian C*'-dynamicalsystems, J. Austral. Math. Soc, to appear.
  • [8] D. W. Robinson, Smooth cores of Lipschitz flows, Publ. RIMS Kyoto Univ., to appear.
  • [9] S. Sakai, Derivations in operator algebras, Studies in Appl. Math., Adv. Math. Supp. Studies, 8 (1983), 155-163, Academic Press, New York, 1983.
  • [10] K. S. Sibirski, Introduction to TopologicalDynamics, Noordhoff, London, 1975.
  • [II] H. F. Trotter, Approximation and perturbation of semigroups, in: Linear operators and approximation II, P. Butzer and B. Sz. Nagy, eds., Birkhauser Verlag, Basel, 1974, pp. 3-23.